# SDR ASAA2023081644650

- Difficulty date: August 16, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 4,259 hours, 1,293 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 10159
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 51,520 hours, 16,199 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 21-51-00-810-817. PERFORMED A/C IBIT LEFT GROUND TEST. FAULT 21-55090 DISPLAYED. RECOMMEND. R&R LEFT PACK TEMP CONTROL REF B737-9 AMM 21-51-10-100-801/400-801. IBIT TEST PASSED. LEAK CHECK GOOD.
